# SDR BHKA10FNFEB252009

- Difficulty date: February 25, 2009
- Submitted: February 28, 2009
- Operation: General aviation
- Aircraft: N10FN
- Make and model: Lear 36LEAR
- Aircraft serial: 015
- Aircraft time: 17,942 hours, 8,546 cycles
- Engine: Garrtt TFE731*
- Engine time: 10,416 hours
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, Y, J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING AT 17,000 FT, APPROX 40 MINUTES INTO FLIGHT, HEARD LOUD BANGS COMING FROM THE RT ENG. THE ENGINE SHUTDOWN, AND THE A/C LANDED (UNSCHEDULED) WITHOUT INCIDENT. UPON VISUAL INSPECTION, IT WAS FOUND THERE WAS CONTAINED TURBINE FAILURE, AND BLADES WERE MISSING. THE ENGINE IS BEING REMOVED FOR TEARDOWN ANALYSIS, AND INVESTIGATION BY MAINT.
